Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
二维非线性schrdinger方程的辛与多辛格式 期刊论文
计算数学, 2010, 卷号: 32, 期号: 3, 页码: 315
Authors:  朱华君;  陈亚铭;  宋松和;  唐贻发
Favorite  |  View/Download:7/0  |  Submit date:2020/01/10
Noether conserved quantities and Lie point symmetries of difference Lagrange-Maxwell equations and lattices 期刊论文
CHINESE PHYSICS B, 2009, 卷号: 18, 期号: 7, 页码: 2634-2641
Authors:  Fu Jing-Li;  Nie Ning-Ming;  Huang Jian-Fei;  Salvador, Jimenez;  Tang Yi-Fa;  Luis, Vazquez;  Zhao Wei-Jia
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
Lagrange-Maxwell equation  Lie point symmetry  discrete mechanico-electrical system  conserved quantity